# SDR 9809229759

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT IN FIRST CLASS SECTION INOPERATIVE.  MAINTENANCE CLEANED CORRODED WIRE SPLICE AT SEATS 1C AND D.  OPERATIONAL CHECK NORMAL.
